67947members
357747posts
cancel
Showing results for 
Search instead for 
Did you mean: 

Botox for migraine and chemo

2 REPLIES 2
Highlighted
Moderator

Re: Botox for migraine and chemo

Hello Jackie44

 

Thanks for posting.

 

Migraines can really impact on someone’s quality of life so its understandable you are concerned about stopping the Botox you have to manage these. It’s really not possible for us to say of its ok for you to continue, if you have chemotherapy, you would need to check this out with your treatment team.

 

Perhaps you could leave a message for your breast care nurse to let her know you’d like discuss this.

 

Do call our free, confidential Helpline if you have any further questions. The number is 0808 800 6000.

Our opening hours are Monday to Friday 9am - 4pm and 9am -1pm on Saturday. Out of hours you can leave a message and we will call you back when we next open.

 

You may be interested in the range of other free services we offer.

 

Best wishes

 

Breast Cancer Now Nurse

 

Please read the Ask Our Nurses disclaimer  Full details on how we collect and use your data can be found in our Privacy Policy

 

This thread will now be closed from further replies. If you have any additional questions or would like to provide feedback, please start a new thread.

 

Highlighted
Member

Re: Botox for migraine and chemo

Hi, Try botoxchronicmigraine site you can find more detail there. 

 

Hope it helps. 

Highlighted
Member

Botox for migraine and chemo

Hi I am waiting to find out if I’m having chemo or hormone treatment (on Optima Trial).  I have botox in my head and neck every 3 months to help chronic migraine.  Can I keep having Botox if I have chemo?  I went from 20-24 migraines a month to 6-8 due to Botox and the thought of not having it scares me almost as much as chemo.  
thank you